# SDR 2008UALA00128

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,663 hours, 8,034 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: Q0904
- Condition: Faulty
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT ILLUM IN FLIGHT.  EICAS MSG RUDDER RATIO DISPLAYED.  REPLACED LEFT ELEC HYD PUMP CONTROL PRESS SWITCH AND INSPECTED CONNECTOR, NO DEFECTS FOUND.  REPLACED RUDDER RATIO LVDT.  OP CHECK NORMAL, OSCILATION CHECK NORMAL.
